# SDR AALA2020021109030

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 21,162 hours, 8,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 SLIDE WAS ARMED WHEN DOOR WAS OPENED. SLIDE DID NOT DEPLOY. MAINTENANCE REINSTALLED SLIDE PACK PER AMM 25-66-01.
